# SDR ASAA2023031042299

- Difficulty date: March 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 34,561 hours, 10,914 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP  GROUNDED - YES. PERFORMED SATCOM LOCKUP PROCEDURE PER QRH - SAT ON CAPT SIDE.
